Works matching DE "RING extensions (Algebra)"
Results: 152
Flat modules and the behavior of a standard basis relative to an extension of the ground ring.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 2, p. 221, doi. 10.1007/s10958-012-0911-3
- By:
- Publication type:
- Article
Essential Extensions of T-Spaces. II.
- Published in:
- Algebra & Logic, 2016, v. 55, n. 1, p. 1, doi. 10.1007/s10469-016-9371-z
- By:
- Publication type:
- Article
Base fields of csp-rings.
- Published in:
- Algebra & Logic, 2010, v. 49, n. 4, p. 378, doi. 10.1007/s10469-010-9102-9
- By:
- Publication type:
- Article
Definability in Normal Extensions of S4.
- Published in:
- Algebra & Logic, 2004, v. 43, n. 4, p. 217, doi. 10.1023/B:ALLO.0000035113.06412.22
- By:
- Publication type:
- Article
Extensions and s-comparability of exchange rings.
- Published in:
- Turkish Journal of Mathematics, 2012, v. 36, n. 4, p. 544, doi. 10.3906/mat-1011-526
- By:
- Publication type:
- Article
Closure of Minimal Extensions.
- Published in:
- Turkish Journal of Mathematics, 2007, v. 31, n. 4, p. 409
- By:
- Publication type:
- Article
Pointwise extensions of GSOS-defined operations.
- Published in:
- Mathematical Structures in Computer Science, 2011, v. 21, n. 2, p. 321, doi. 10.1017/S096012951000054X
- By:
- Publication type:
- Article
ON A CLASS OF SEMICOMMUTATIVE RINGS.
- Published in:
- New Zealand Journal of Mathematics, 2017, v. 47, p. 69
- By:
- Publication type:
- Article
Profinite HNN-constructions.
- Published in:
- Journal of Group Theory, 2007, v. 10, n. 6, p. 799, doi. 10.1515/JGT.2007.058
- By:
- Publication type:
- Article
On representations of twisted group rings.
- Published in:
- Journal of Group Theory, 2004, v. 7, n. 2, p. 197
- By:
- Publication type:
- Article
WHEN IS THE INTEGRAL CLOSURE COMPARABLE TO ALL INTERMEDIATE RINGS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 95, n. 1, p. 14, doi. 10.1017/S0004972716000721
- By:
- Publication type:
- Article
Exponential convergence rates for weighted sums in noncommutative probability space.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2016, v. 19, n. 4, p. -1, doi. 10.1142/S0219025716500272
- By:
- Publication type:
- Article
Pairs of Domains Where All Intermediate Domains are Treed.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2011, v. 36, n. 6, p. 933, doi. 10.1007/s13369-011-0097-x
- By:
- Publication type:
- Article
On Presented Dimensions of Modules and Rings.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2010, p. 1, doi. 10.1155/2010/256267
- By:
- Publication type:
- Article
Definability of the ring of integers in some infinite algebraic extensions of the rationals.
- Published in:
- Mathematical Logic Quarterly, 2012, v. 58, n. 4/5, p. 317, doi. 10.1002/malq.201110020
- By:
- Publication type:
- Article
An Extension of the Lebesgue Measure Pertaining to the Repeated Experiment.
- Published in:
- Mathematical Logic Quarterly, 1989, v. 35, n. 3, p. 193, doi. 10.1002/malq.19890350302
- By:
- Publication type:
- Article
Formation and Ring Contraction of Benzo[f][1,2]Thiazepine-1,1-Dioxides from and to Benzo[e][1,2]Thiazine-1,1-Dioxides.
- Published in:
- Synthetic Communications, 2008, v. 38, n. 21, p. 3662, doi. 10.1080/00397910802213737
- By:
- Publication type:
- Article
Galois module structure of Galois cohomology for embeddable cyclic extensions of degree pn.
- Published in:
- Journal of the London Mathematical Society, 2010, v. 81, n. 3, p. 525, doi. 10.1112/jlms/jdp083
- By:
- Publication type:
- Article
Well-behaved Epireflections for Kan Extensions.
- Published in:
- Applied Categorical Structures, 2010, v. 18, n. 2, p. 219, doi. 10.1007/s10485-008-9148-1
- By:
- Publication type:
- Article
Some Relations between N-Koszul, Artin-Schelter Regular and Calabi-Yau Algebras with Skew PBW Extensions.
- Published in:
- Ciencia en Desarrollo, 2015, v. 6, n. 2, p. 205
- By:
- Publication type:
- Article
Skew PBW Extensions of Baer, quasi-Baer, p.p. and p.q.-rings.
- Published in:
- Revista Integración, 2015, v. 33, n. 2, p. 173, doi. 10.18273/revint.v33n2-2015007
- By:
- Publication type:
- Article
On weak P-coherent rings.
- Published in:
- Asian-European Journal of Mathematics, 2023, v. 16, n. 1, p. 1, doi. 10.1142/S179355712250231X
- By:
- Publication type:
- Article
Almost Bézout rings and almost GCD-rings.
- Published in:
- Asian-European Journal of Mathematics, 2020, v. 13, n. 6, p. N.PAG, doi. 10.1142/S1793557120501077
- By:
- Publication type:
- Article
Modules that Have a δ-supplement in Every Extension.
- Published in:
- European Journal of Pure & Applied Mathematics, 2017, v. 10, n. 4, p. 730
- By:
- Publication type:
- Article
An innocent theorem of Banaschewski, applied to an unsuspecting theorem of De Marco, and the aftermath thereof.
- Published in:
- Forum Mathematicum, 2013, v. 25, n. 3, p. 565, doi. 10.1515/form.2011.129
- By:
- Publication type:
- Article
Finite generation of the cohomology rings for the extension algebras of monomial algebras.
- Published in:
- Journal of Algebra & Its Applications, 2023, v. 22, n. 3, p. 1, doi. 10.1142/S0219498823500718
- By:
- Publication type:
- Article
Δ-Extension of rings and invariance properties of ring extension under group action.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 12, p. N.PAG, doi. 10.1142/S0219498818502390
- By:
- Publication type:
- Article
Trivial extensions defined by 2-absorbing-like conditions.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 11, p. N.PAG, doi. 10.1142/S0219498818502080
- By:
- Publication type:
- Article
Small potential counterexamples to the pure semisimplicity conjecture.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 10, p. N.PAG, doi. 10.1142/S0219498818501839
- By:
- Publication type:
- Article
Kronecker function rings of ring extensions.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 2, p. -1, doi. 10.1142/S0219498818500214
- By:
- Publication type:
- Article
Cohen-Macaulayness of trivial extensions.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 1, p. -1, doi. 10.1142/S0219498818500081
- By:
- Publication type:
- Article
Symmetric ring property on nil ideals.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 1, p. -1, doi. 10.1142/S0219498818500135
- By:
- Publication type:
- Article
Automorphisms of abelian Lie ring extensions.
- Published in:
- Journal of Algebra & Its Applications, 2017, v. 16, n. 9, p. -1, doi. 10.1142/S0219498817501766
- By:
- Publication type:
- Article
A new characterization of Kac-Moody-Malcev superalgebras.
- Published in:
- Journal of Algebra & Its Applications, 2017, v. 16, n. 8, p. -1, doi. 10.1142/S0219498817501444
- By:
- Publication type:
- Article
Multiplicative canonical ideals of ring extensions.
- Published in:
- Journal of Algebra & Its Applications, 2017, v. 16, n. 4, p. -1, doi. 10.1142/S0219498817500694
- By:
- Publication type:
- Article
Idempotent lifting and ring extensions.
- Published in:
- Journal of Algebra & Its Applications, 2016, v. 15, n. 6, p. -1, doi. 10.1142/S0219498816501127
- By:
- Publication type:
- Article
Some results about proper overrings of pseudo-valuation domains.
- Published in:
- Journal of Algebra & Its Applications, 2016, v. 15, n. 5, p. -1, doi. 10.1142/S0219498816500997
- By:
- Publication type:
- Article
The Ohm-Rush content function.
- Published in:
- Journal of Algebra & Its Applications, 2016, v. 15, n. 1, p. -1, doi. 10.1142/S0219498816500092
- By:
- Publication type:
- Article
Leibniz central extensions of Lie superalgebras.
- Published in:
- Journal of Algebra & Its Applications, 2014, v. 13, n. 8, p. -1, doi. 10.1142/S0219498814500522
- By:
- Publication type:
- Article
On essential extensions of direct sums of either injective or projective modules.
- Published in:
- Journal of Algebra & Its Applications, 2014, v. 13, n. 7, p. -1, doi. 10.1142/S0219498814500388
- By:
- Publication type:
- Article
WELL-CENTERED PAIRS OF RINGS.
- Published in:
- Journal of Algebra & Its Applications, 2013, v. 12, n. 5, p. 1, doi. 10.1142/S0219498812501356
- By:
- Publication type:
- Article
COENDOMORPHISM LEFT BIALGEBROIDS.
- Published in:
- Journal of Algebra & Its Applications, 2013, v. 12, n. 3, p. -1, doi. 10.1142/S0219498812501812
- By:
- Publication type:
- Article
MORITA DUALITY AND RING EXTENSIONS.
- Published in:
- Journal of Algebra & Its Applications, 2013, v. 12, n. 2, p. 1, doi. 10.1142/S0219498812501605
- By:
- Publication type:
- Article
BALINSKY-NOVIKOV SUPERALGEBRAS AND SOME INFINITE-DIMENSIONAL LIE SUPERALGEBRAS.
- Published in:
- Journal of Algebra & Its Applications, 2012, v. 11, n. 6, p. -1, doi. 10.1142/S0219498812501198
- By:
- Publication type:
- Article
MAXIMAL NON-PRÜFER AND MAXIMAL NON-INTEGRALLY CLOSED SUBRINGS OF A FIELD.
- Published in:
- Journal of Algebra & Its Applications, 2012, v. 11, n. 5, p. -1, doi. 10.1142/S0219498811005658
- By:
- Publication type:
- Article
USING GRÖBNER BASES FOR FACTORING POLYNOMIALS OVER ALGEBRAIC EXTENSION FIELDS.
- Published in:
- Journal of Algebra & Its Applications, 2012, v. 11, n. 1, p. 1250003-1, doi. 10.1142/S0219498811005270
- By:
- Publication type:
- Article
RINGS WITH THE BEACHY-BLAIR CONDITION.
- Published in:
- Journal of Algebra & Its Applications, 2012, v. 11, n. 1, p. 1250006-1
- By:
- Publication type:
- Article
THE v-OPERATION IN EXTENSIONS OF INTEGRAL DOMAINS.
- Published in:
- Journal of Algebra & Its Applications, 2012, v. 11, n. 1, p. 1250007-1, doi. 10.1142/S0219498811005312
- By:
- Publication type:
- Article
A CHARACTERIZATION OF CERTAIN MORPHIC TRIVIAL EXTENSIONS.
- Published in:
- Journal of Algebra & Its Applications, 2011, v. 10, n. 4, p. 623, doi. 10.1142/S021949881100480X
- By:
- Publication type:
- Article
UNITS OF THE GROUP ALGEBRA 픽<sub>2</sub>κ(C<sub>2</sub> × D<sub>8</sub>).
- Published in:
- Journal of Algebra & Its Applications, 2011, v. 10, n. 4, p. 643, doi. 10.1142/S0219498811004720
- By:
- Publication type:
- Article